# SDR ASOA20121005143T

- Difficulty date: October 4, 2012
- Submitted: October 6, 2012
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 649
- Aircraft time: 27,805 hours, 15,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS AFTER BLEND-OUT, AT NUT PLATE HOLES ON BOTTOM OF PAX DOOR STRUCTURE.  REMOVED CORROSION AND INSTALLED NUT PLATE DOUBLERS.
